# SDR AUS20031227

- Difficulty date: November 26, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 767330
- Engine: Rroyce RB211524*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Condition: Separated
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE THRUST REVERSER CASCADE VANE BLANKING PLATE SEPARATED AND ENTERED ENGINE CAUSING DAMAGE TO FAN BLADES (12OFF) AND ACOUSTIC PANEL.
